# SDR COMA0370006

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 1,014 hours, 728 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Stage of operation: CL
- Nature of condition: O, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5936 EXTERNAL POWER PANEL LEFT OPEN.INSPECTED EXTERNAL POWER DOOR FOR DAMAGE, AND SECURED DOOR CLOSED.
